Adalimumab

I started adalimumab about 10 weeks ago, then last week felt terrible, all joints sore and tingling feeling all over, don't feel like eating, and top half of my body in pain, spoke to rheumatoid nurse told me to stop my next injection and see how it goes. My imflammation playing up big time, any helpful advice please. Thanks. Gary

Comments

  • Brynmor
    Brynmor Administrator Posts: 1,208

    Hi @gazrobbo

    It does sound as though you are experiencing some side-effects from taking adalimumab. There is a good section on this as part of our page on the subject on our web site: well worth a look.



    Best wishes

    Brynmor


  • gazrobbo
    gazrobbo Member Posts: 16

    Thanks for the reply, read leaflet, very helpful,.

  • gazrobbo
    gazrobbo Member Posts: 16
    edited 29. Jan 2021, 22:59

    I've been on adalimumab now for about 4 months, but keep getting flare ups in my wrists, sometimes I drop things, also have been getting burning feeling in my body and feet, anybody had these things happen to them.

  • Brynmor
    Brynmor Administrator Posts: 1,208

    Hi @gazrobbo

    I've taken the liberty of adding your new post to the end of your previous one on the same subject. This will also bump the conversation to the top of Recent Posts to draw attention to it 😃

    Best wishes

    Brynmor